Hille and Nehari Type Oscillation Criteria for Conformable Fractional Differential Equations

  • T. Gayathri PG and Research Department of Mathematics, Thiruvalluvar Government Arts College (Affli.to Periyar University) Rasipuram- 637401. Namakkal. Tamil Nadu, India
  • M. Sathish Kumar Department of Mathematics, Pavai Arts and Science College for Women, Namakkal – 637018, Tamil Nadu, India
  • V. Sadhasivam Department of Mathematics, Paavai Engineering College (Autonomous), Namakkal – 637018, Tamil Nadu, India
Keywords: Courant minimum principle, Oscillation, Eigen value, Eigen function, Conformable derivative, Riccati Technique

Abstract

In this paper, we develop the Hille and Nehari Type criteria for the oscillation of all solutions to the Fractional Differential Equations involving Conformable fractional derivative. Some new oscillatory criteria are obtained by using the Riccati transformations and comparison technique. We show the validity and effectiveness of our results by providing various examples.

Published
2021-02-27
How to Cite
T. Gayathri, M. Sathish Kumar, & Sadhasivam, V. (2021). Hille and Nehari Type Oscillation Criteria for Conformable Fractional Differential Equations. Iraqi Journal of Science, 62(2), 578-587. https://doi.org/10.24996/ijs.2021.62.2.23
Section
Mathematics